Alert archive / Kansas / Wind Advisories in 2010

Wind Advisory 3, NWS Wichita, KS

February 13, 201013 counties in Kansas

NWS Wichita, KS issued this wind advisory at Feb 13, 2010, 3:36 PM CST for 13 counties in Kansas. It took effect at Feb 14, 2010, 9:00 AM CST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Feb 13, 2010, 3:36 PM CST (21:36 UTC)
In effect from
Feb 14, 2010, 9:00 AM CST
Expired
Feb 14, 2010, 5:52 PM CST
In force
9 hr
Issued by
NWS Wichita, KS

Counties Barton County, KS, Ellsworth County, KS, Harper County, KS, Harvey County, KS, Kingman County, KS, Lincoln County, KS, McPherson County, KS, Reno County, KS, Rice County, KS, Russell County, KS, Saline County, KS, Sedgwick County, KS, Sumner County, KS

The radar

The Wichita radar (KICT), 76 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.6 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2010-02-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2010-02-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1535 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

724 
WWUS73 KICT 132136
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
336 PM CST SAT FEB 13 2010


KSZ032-033-047>051-067-068-082-083-091-092-141100-
/O.NEW.KICT.WI.Y.0003.100214T1500Z-100215T0000Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-RENO-
HARVEY-KINGMAN-SEDGWICK-HARPER-SUMNER-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...SALINA...LYONS...MCPHERSON...HUTCHINSON...NEWTON...
KINGMAN...WICHITA...ANTHONY...HARPER...WELLINGTON
336 PM CST SAT FEB 13 2010

...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST SUNDAY. 

* TIMING: WINDS WILL INCREASE DURING THE MORNING AND CONTINUE
  THROUGH THE AFTERNOON.

* WINDS: OF 25 TO 35 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED
  DURING THIS TIME. 

* IMPACTS: DRIVERS SHOULD BE AWARE OF DANGEROUS CROSS
  WINDS...ESPECIALLY ON EAST-WEST ROADS SUCH AS INTERSTATE 70 AND
  HIGHWAY 400.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH
AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.  WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

SCHRECK
5 follow-up statements
392 
WWUS73 KICT 132155
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
355 PM CST SAT FEB 13 2010

KSZ032-033-047>051-067-068-082-083-091-092-141100-
/O.CON.KICT.WI.Y.0003.100214T1500Z-100215T0000Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-RENO-
HARVEY-KINGMAN-SEDGWICK-HARPER-SUMNER-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...SALINA...LYONS...MCPHERSON...HUTCHINSON...NEWTON...
KINGMAN...WICHITA...ANTHONY...HARPER...WELLINGTON
355 PM CST SAT FEB 13 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST SUNDAY.

* TIMING...WINDS WILL INCREASE DURING THE MORNING AND CONTINUE
  THROUGH THE AFTERNOON.

* WINDS...OF 25 TO 35 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED
  DURING THIS TIME.

* IMPACTS...DRIVERS SHOULD BE AWARE OF DANGEROUS CROSS WINDS...
  ESPECIALLY ON EAST-WEST ROADS SUCH AS INTERSTATE 70 AND HIGHWAY
  400.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH
AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.  WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

SCHRECK
909 
WWUS73 KICT 140946
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
346 AM CST SUN FEB 14 2010

KSZ032-033-047>051-067-068-082-083-091-092-150000-
/O.CON.KICT.WI.Y.0003.100214T1500Z-100215T0000Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-RENO-
HARVEY-KINGMAN-SEDGWICK-HARPER-SUMNER-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...SALINA...LYONS...MCPHERSON...HUTCHINSON...NEWTON...
KINGMAN...WICHITA...ANTHONY...HARPER...WELLINGTON
346 AM CST SUN FEB 14 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM
CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM
CST THIS EVENING.

* TIMING...WINDS WILL INCREASE DURING THE MORNING AND CONTINUE 
  THROUGH THE AFTERNOON. 

* WINDS...OF 25 TO 35 MPH WITH GUSTS TO 40 MPH CAN BE EXPECTED TODAY.

* IMPACTS...DRIVERS SHOULD BE AWARE OF DANGEROUS CROSS WINDS... 
  ESPECIALLY ON EAST-WEST ROADS SUCH AS INTERSTATE 70 AND 
  HIGHWAY 400. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH
AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.  WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

LAWSON
159 
WWUS73 KICT 141856
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
1256 PM CST SUN FEB 14 2010

KSZ032-033-047>051-067-068-082-083-091-092-150000-
/O.CON.KICT.WI.Y.0003.000000T0000Z-100215T0000Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-RENO-
HARVEY-KINGMAN-SEDGWICK-HARPER-SUMNER-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...SALINA...LYONS...MCPHERSON...HUTCHINSON...NEWTON...
KINGMAN...WICHITA...ANTHONY...HARPER...WELLINGTON
1256 PM CST SUN FEB 14 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING.

* TIMING...GUSTY NORTHWEST WINDS WILL PERSIST ACROSS THE AREA THIS
  AFTERNOON. THE HIGHER WIND SPEEDS SHOULD SUBSIDE AFTER SUNSET.

* WINDS...OF 25 TO 35 MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED
  THIS AFTERNOON.

* IMPACTS...DRIVERS SHOULD BE AWARE OF DANGEROUS CROSS WINDS...
  ESPECIALLY ON SOUTHWEST TO NORTHEAST ORIENTED ROADS SUCH AS
  HIGHWAY 61 AND INTERSTATE 35. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH
AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.  WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
COX
899 
WWUS73 KICT 141902
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
102 PM CST SUN FEB 14 2010

KSZ032-033-047>051-067-068-082-083-091-092-150000-
/O.CON.KICT.WI.Y.0003.000000T0000Z-100215T0000Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-RENO-
HARVEY-KINGMAN-SEDGWICK-HARPER-SUMNER-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...SALINA...LYONS...MCPHERSON...HUTCHINSON...NEWTON...
KINGMAN...WICHITA...ANTHONY...HARPER...WELLINGTON
102 PM CST SUN FEB 14 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING.

* TIMING...GUSTY NORTHWEST WINDS WILL PERSIST ACROSS THE AREA 
  THIS AFTERNOON. THE HIGHER WIND SPEEDS SHOULD SUBSIDE AFTER 
  SUNSET. 

* WINDS...OF 25 TO 35 MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED 
  THIS AFTERNOON. 

* IMPACTS...DRIVERS SHOULD BE AWARE OF DANGEROUS CROSS WINDS...
  ESPECIALLY ON SOUTHWEST TO NORTHEAST ORIENTED ROADS SUCH AS
  HIGHWAY 61...HIGHWAY 156 AND K-42.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH
AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.  WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
855 
WWUS73 KICT 142352
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
552 PM CST SUN FEB 14 2010


KSZ032-033-047>051-067-068-082-083-091-092-150100-
/O.CAN.KICT.WI.Y.0003.000000T0000Z-100215T0000Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-RENO-
HARVEY-KINGMAN-SEDGWICK-HARPER-SUMNER-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...SALINA...LYONS...MCPHERSON...HUTCHINSON...NEWTON...
KINGMAN...WICHITA...ANTHONY...HARPER...WELLINGTON
552 PM CST SUN FEB 14 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS CANCELLED THE WIND
ADVISORY. 

WIND SPEEDS WILL CONTINUE TOO DIMINISH BELOW ADVISORY LEVELS AS THE
SUN BEGINS TO SET THIS EVENING...THEREFORE THE ADVISORY WILL
EXPIRE AT 6 PM. 

$$

JAKUB

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this wind advisory went out at Feb 13, 3:32 PM CST, 4 minutes earlier.

Area forecast discussion, Feb 13, 3:32 PM CST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
332 PM CST SAT FEB 13 2010

.DISCUSSION...

MAIN FORECAST CONCERNS ARE SNOW CHANCES TONIGHT AND STRONG WINDS
BEHIND THE SYSTEM ON SUNDAY.

TONIGHT:
AN UPPER LEVEL VORTICITY MAXIMUM CAN BE SEEN ON WATER VAPOR IMAGERY
MOVING INTO THE DAKOTAS...AND CONTINUING SOUTHWARD TOWARD THE
CENTRAL PLAINS. AHEAD OF THIS ANOMALY...A SURFACE LOW AND COLD FRONT
ARE PUSHING THROUGH EASTERN KANSAS. TEMPERATURES HAVE CLIMBED ABOVE
NORMAL IN CENTRAL AND SOUTH CENTRAL KANSAS WITH WESTERLY WINDS...BUT
SOUTHEAST KANSAS HAS REMAINED IN THE 30S WITH STRATUS BEING
STUBBORN. THESE CLOUDS WILL REMAIN IN PLACE THROUGH THE NIGHT...AND
FREEZING FOG COULD OCCUR AGAIN BEFORE SOME CIRRUS MOVES IN TO LIMIT
THE COOLING ABOVE THE STRATUS DECK. HAVE THEREFORE INSERTED SOME
AREAS OF FOG IN SOUTHEAST KANSAS FOR THE EVENING.

THE VORTICITY MAXIMUM WILL CONTINUE TO MOVE SOUTHWARD TONIGHT. AS IT
APPROACHES...SNOW WILL DEVELOP OVER CENTRAL KANSAS AND THEN THROUGH
SOUTH CENTRAL AND SOUTHEAST KANSAS. THIS DOES NOT LOOK LIKE A
SIGNIFICANT SNOWFALL BY ANY MEANS...BUT LOCATIONS ALONG AND WEST OF
HIGHWAY 14 COULD SEE SOME MINOR ACCUMULATIONS...ONLY A COUPLE TENTHS
OF AN INCH IF ANYTHING.

SUNDAY-MONDAY:
BEHIND THE SNOW...THERE WILL BE FAIRLY STRONG SUBSIDENCE AS THE
VORTICITY MAXIMUM MOVES THROUGH THE FORECAST AREA. WHILE THERE COULD
BE SOME CUMULUS AROUND...WOULD NOT EXPECT IT TO BE AN OVERCAST SKY.
ALSO...IT IS TYPICAL BEHIND THESE SYSTEMS TO HAVE ADVISORY CRITERIA
WINDS. RIGHT NOW...HIGHEST CONFIDENCE IN THIS TYPE OF WINDS IS WEST
OF INTERSTATE 135...SO WE WILL ISSUE A WIND ADVISORY FOR THAT AREA.
WOULD NOT BE SURPRISED IF THIS GETS EXPANDED EASTWARD BEFORE ALL IS
SAID AND DONE.

TEMPERATURES ARE GOING TO BE MUCH COOLER ON SUNDAY THAN THEY WERE
TODAY...WITH TEMPERATURES STRUGGLING TO CLIMB INTO THE 30S.

SURFACE HIGH PRESSURE WILL BUILD INTO THE PLAINS FOR MONDAY AND
TUESDAY...BRINGING THE ARCTIC AIR SOUTHWARD FOR ANOTHER COUPLE DAYS.

SCHRECK

EXTENDED FORECAST: TUESDAY-SATURDAY

AN UPPER LEVEL LOW PRESSURE SYSTEM WILL BE SPINNING ITS WAY OFF THE
ATLANTIC COAST AS THE RIDGE IN THE PACIFIC NORTHWEST CONTINUES TO
BUILD. THROUGH THIS PERIOD IT APPEARS THAT A SHORTWAVE TROUGH WILL
EJECT FROM THE BUILDING RIDGE IN THE NW AND SLOWLY MAKE ITS WAY TO
THE PLAINS. THE GFS...GEFS...AND ITS PLUME DIAGRAMS ALL HINT TOWARD
PRECIP ON FRIDAY. WHILE THE 12Z ECMWF BROKE CONTINUITY AND IS NOT
CONSIDERED USABLE...THE PREVIOUS RUNS OF THE ECMWF IS BRINGING THE
BETTER CHANCE OF PRECIP SOUTH OF KANSAS. DECIDED TO STICK WITH THE
PREVIOUS RUNS OF THE ECMWF THIS FORECAST AND KEEP A DRY FORECAST DUE
TO THE INCONSISTENCY OF THE GFS SLOWING THE SYSTEM DOWN AND BRINGING
IN MORE MOISTURE THEN PREVIOUS. WILL NEED TO MONITOR THIS SYSTEM TO
SEE IF THERE ARE ANY CONSISTENCY RUN BY RUN AND BETWEEN EACH
MODEL. SPECIFIC TIMING AND PRECIP TYPE ARE UNKNOWN AT THIS
TIME.

TEMPERATURES WILL BE IN THE 40S ON TUESDAY WITH HELP FROM A SURFACE
HIGH PRESSURE...CLEAR SKIES AND SOUTHERLY WINDS...AND ON WEDNESDAY
COULD BE IN THE MID TO UPPER 40S. THIS IS STILL SLIGHTLY BELOW
NORMAL FOR THIS TIME OF YEAR. A COLD FRONT WILL DEVELOP AROUND
THURSDAY/FRIDAY AND AS IT MOVES THROUGH TEMPERATURES WILL DROP INTO
THE MID TO UPPER 30S AT THE END OF THE PERIOD.

DUNTEN

&&

.AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
WE EXTRAPOLATED THE BACK EDGE OF THE STRATUS DECK AND IT APPEARS
IT SHOULD ARRIVE AT CNU AROUND 21Z. OTHERWISE...VFR CONDITIONS
WILL PREVAIL THIS AFTERNOON AS A WEAK SURFACE TROF PUSHES THROUGH
EASTERN KANSAS. LATEST WATER VAPOR LOOP WAS SHOWING ANOTHER PV
ANOMALY MOVING THROUGH THE DAKOTAS. THIS FEATURE IS EXPECTED TO
BRING STRONG COLD AIR ADVECTION INTO THE AREA LATE TONIGHT INTO
SUNDAY. AS THE COLD AIR ADVECTION COMMENCES WE MAY SEE SOME -SN
DEVELOP ACROSS PORTIONS OF THE TAF SITES AFTER MIDNIGHT.
HOWEVER...THE MAIN CONCERN WILL BE THE STRONG NORTH WINDS DEVELOPING
SUNDAY MORNING. IN FACT...WIND SPEEDS MAY BE ABLE TO REACH WIND
ADVISORY CRITERIA.

COX

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    24  30  15  35 /  30  10  10   0
HUTCHINSON      22  29  14  36 /  30  10  10   0
NEWTON          23  29  15  33 /  20  10  10   0
ELDORADO        24  31  15  34 /  20  10  10   0
WINFIELD-KWLD   26  31  16  36 /  20  10  10   0
RUSSELL         19  28  12  35 /  30  10  10   0
GREAT BEND      19  28  12  35 /  30  10  10   0
SALINA          20  27  13  35 /  20  20  10   0
MCPHERSON       21  28  14  33 /  30  10  10   0
COFFEYVILLE     27  32  17  35 /  20  20  10   0
CHANUTE         25  30  15  32 /  20  20  10  10
IOLA            25  30  14  30 /  20  20  10  10
PARSONS-KPPF    26  31  16  33 /  20  20  10   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 9 AM TO 6 PM CST SUNDAY FOR KSZ032-033-
047>051-067-068-082-083-091-092.

&&
Hazardous weather outlook, Feb 13, 12:08 PM CST, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
1208 PM CST SAT FEB 13 2010

KSZ032-033-047>053-067>072-082-083-091>096-098>100-141030-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
1208 PM CST SAT FEB 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

LIGHT SNOW WILL BE POSSIBLE ACROSS THE ENTIRE AREA TONIGHT BEHIND A
STRONG COLD FRONT WITH NO ACCUMULATION EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

LIGHT SNOW AND FLURRIES WILL AFFECT THE AREA ON SUNDAY WITH
ACCUMULATING SNOWFALL NOT ANTICIPATED.

WIND CHILLS OF ZERO TO 5 BELOW ARE LIKELY OVER MOST OF THE AREA
SUNDAY NIGHT INTO MONDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

COX/LAWSON

Nearby

Wind Advisories in Kansas, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.